Construction of pathological Gâteaux differentiable functions

Robert Deville, Milen Ivanov, Sebastián Lajara

Research output: Contribution to journalArticlepeer-review


We prove that for many pairs (X, Y) of classical Banach spaces, there exists a bounded, Lipschitz, Gâteaux differentiable function from X to Y whose derivatives are all far apart.

Original languageEnglish (US)
Pages (from-to)129-139
Number of pages11
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - Jan 1 2015

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Construction of pathological Gâteaux differentiable functions'. Together they form a unique fingerprint.

Cite this